# SDR NACA2016081100019

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON MARKER BEACON MOUNTING BASE, AND SEIZED HARDWARE.  CORROSION FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-1 FIGURE 1, REV 110.  REPLACED IAW DWG 65-45866 REV B, AND SRM 51-30-02, REV 110.
